# SDR AALA20110706TUL02

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TIE DOWN TRACK SPLICE AT STATIONS 1212 TO 1222.  INSTALLED NEW OUTBOARD SPLICE PIECE PER AARD 51-10-00-5.
